Pacific Journal of Mathematics

Singularity of the radial subalgebra of ${\scr L}(F_N)$ and the Pukánszky invariant.

Florin Rădulescu

Article information

Source
Pacific J. Math., Volume 151, Number 2 (1991), 297-306.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102637083

Mathematical Reviews number (MathSciNet)
MR1132391

Zentralblatt MATH identifier
0772.46031

Subjects
Primary: 46L35: Classifications of $C^*$-algebras
Secondary: 46L10: General theory of von Neumann algebras

Citation

Rădulescu, Florin. Singularity of the radial subalgebra of ${\scr L}(F_N)$ and the Pukánszky invariant. Pacific J. Math. 151 (1991), no. 2, 297--306. https://projecteuclid.org/euclid.pjm/1102637083


Export citation

References

  • [1] J.Dixmier, Sous-anneauxabeliensmaximaux dans lesfacteurs detypefini,Ann. Math., 59(1954), 279-286.
  • [2] J.M.Cohen, Operatornorms onfree groups,Boll. Un. Mat. Ital., Al, 1982.
  • [3] A. Figa-Talamanca and M. Picardello, Harmonic Analysis on Free Groups, Lec- ture Notes in Pure and Appl. Math., Vol. 87, Dekker, New York, 1983.
  • [4] S. Popa, Notes on Cartan subalgebras in type Hi factors, Math. Scand., 57 (1985), 171-188.
  • [5] S. Popa, Singular maximal Abelian ^-subalgebras in continuous von Neumann al- gebras, J. Funct. Anal., 50, No.2 (1985), 151-165.
  • [6] L. Pukanszky, On maximal abelian subrings of factors of type IIi, Canad. J. Math., 12(1960),289-296.
  • [7] T. Pytlik, Radial functions on free groups and a decomposition of the regular representation into irreducible components, J. Reine Angew. Math., 326 (1981), 124-135.
  • [8] S. Stratila, Modular Theory in Operator Algebras, Editura Academiei, Bucharest^ Abacus Press, 1981.
  • [9] M. Takesaki, On the unitary equivalence among the components of decomposi- tions of representations ofinvolutive Banach algebras and the associated diagonal algebras, Tohoku Math. J., 15 (1963),365-393.
  • [10] R. I. Tauer, Maximal abelian subalgebras in finite factors of type II, Trans. Amer. Math. Soc, 114 (1965),281-308.